# SDR COMA0060889

- Difficulty date: November 8, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- Aircraft time: 10,580 hours, 9,858 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part serial: NA
- Condition: Cracked
- Location: Fuselage
- Part time: 10,580 hours, 9,858 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE GUIDE ATTACH ANGLE AND BRACKET AT FS 484 RT SIDE IS CRACKED.  CABLE GUIDE BRACKET AT FS 484.00 LT SIDE IS CRACKED.  ANGLES AND INTERCOSTAL REPAIRED AT FS 484.00 RT AND LT SIDES I/A/W WVAC EO 601R-53-1880.
